Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 31, 2008, 5:45 PM CDT for Maries County, Phelps County, Pulaski County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 5:45 PM CDT (22:45 UTC)
- Expired
- Mar 31, 2008, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maries County, MO, Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 312249
FFWSGF
MOC125-161-169-010200-
/O.NEW.KSGF.FF.W.0033.080331T2245Z-080401T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 900 PM CDT.
* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
REPEATEDLY DEVELOPING THUNDERSTORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA. DOPPLER RADAR RAINFALL ESTIMATES INDICATE
THAT OVER TWO INCHES OF RAIN HAS ALREADY FALLEN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BELLE...DIXON AND VIENNA.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3828 9166 3808 9163 3785 9223 3802 9222
3802 9219 3816 9219 3817 9220 3821 9220
3829 9219
$$
TERRY1 follow-up statement
000
WGUS73 KSGF 010200 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT MON MAR 31 2008
MOC125-161-169-010210-
/O.EXP.KSGF.FF.W.0033.000000T0000Z-080401T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-
900 PM CDT MON MAR 31 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR MARIES...NORTHEASTERN
PULASKI AND NORTHWESTERN PHELPS COUNTIES...
HEAVY RAINFALL AND THE FLASH FLOOD THREAT ACROSS THE WARNING AREA
HAS COME TO AN END THIS EVENING. HOWEVER...RESIDUAL FLOODING OF LOW
WATER CROSSINGS...STREAMS AND CREEKS ARE LIKELY TO CONTINUE THROUGH
THE OVERNIGHT HOURS. AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THE
AREA...REPLACING THE FLASH FLOOD WARNING THAT WAS PREVIOUSLY IN
EFFECT ACROSS THE AREA. IF FLOODING HAS BEEN OBSERVED...PLEASE
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3828 9166 3808 9163 3785 9223 3802 9222
3802 9219 3816 9219 3817 9220 3821 9220
3829 9219
TIME...MOT...LOC 2245Z 180DEG 0KT 3812 9208
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 4:02 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 31, 4:02 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT MON MAR 31 2008
.DISCUSSION...
VERY ACTIVE DAY ACROSS THE OZARKS. SQUALL LINE CONTINUES TO
CONGEAL ACROSS THE AREA AHEAD OF A COLD FRONT THAT IS JUST NOW
ENTERING WESTERNMOST MISSOURI. SUBSTANTIAL WIND RISK ASSOCIATED
WITH THIS SQUALL LINE WITH WINDS UP TO 80 MPH POSSIBLE.
TONIGHT...PRIMARY CONCERNS ARE TIMING THE ONGOING SQUALL LINE.
WILL LIKELY NEED TO MAKE ALTERATIONS POST PACKAGE ISSUANCE TO MORE
PROPERLY ASSESS RAINFALL POTENTIAL. WILL MOST LIKELY BE CUTTING
POPS OVER WESTERN ZONE FURTHER AS THE COLD FRONT IS BEGINNING TO
MAKE PROGRESS EAST. WILL NEED TO MONITOR CLOUD COVERAGE
TONIGHT...SOME CLEARING IS EXPECTED...ESPECIALLY ACROSS SOUTHERN
ZONES. THE NORTHERN PORTION OF THE CWA WILL STILL BE PRONE TO
TRAPPED LOW LEVEL MOISTURE AND CYCLONIC FLOW WITH THE DEPARTING
SFC LOW. GENERALLY HELD AT MAV WHERE CLOUDS WILL LINGER AND A
LITTLE LOWER WHERE CLEARING IS EXPECTED.
TUESDAY AND TUESDAY NIGHT...925/850MB THERMAL TROUGH MOVES
OVERHEAD TUESDAY. MAY STILL BE A LINGERING STRATUS ISSUE FOR
NORTHERN COUNTIES EARLY ON...BUT CLEARING SHOULD OCCUR BY THE
AFTERNOON. INCREASE IN HIGH CLOUDS EXPECTED TUESDAY NIGHT.
GENERALLY HELD CLOSE TO MAV FOR HIGHS AND BELOW FOR LOWS WHICH
WILL FLIRT WITH THE FREEZING MARK...ESPECIALLY NORTHERN ZONES.
WEDNESDAY AND THURSDAY...UNFORTUNATELY...OUR ACTIVE PATTERN LOOKS
TO CONTINUE. ANOTHER STORM SYSTEM WILL TAKE SHAPE OVER THE REGION
BEGINNING WEDNESDAY AFTERNOON...AND ESPECIALLY WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. WARM FRONT WILL ONCE AGAIN MOVE INTO THE
REGION AND ANOTHER SERIES OF DISTURBANCES WILL MOVE THROUGH THE
MIDDLE OF THE NATION. MULTIPLE ROUND OF SHRA/TSRA WILL ONCE AGAIN
LEAD TO ANOTHER SIZABLE RISK OF HEAVY RAIN AND FLOODING. CANNOT
RULE OUT SEVERE STORMS EITHER WITH THE DEVELOPMENT AND PASSAGE OF
LOW PRESSURE ALONG THE BOUNDARY. ANOTHER COUPLE OF INCHES OF RAIN
APPEAR LIKELY FOR PORTIONS OF THE OUTLOOK AREA. THE CURRENT ESF
HANDLES THE SITUATION WELL. HAVE INCREASED POPS A BIT FOR THIS
TIME FRAME GIVEN WET MODELS AND STRONG SIGNALS FROM THE ENSEMBLE
AVERAGE POP. TEMPERATURES WILL BE QUITE TRICKY AND DEPENDENT ON
WARM FRONT LOCATION...HELD CLOSE TO WARMER MAV NUMBERS. WHICH ARE
AT OR ABOVE AVERAGE SOUTH OF THE FRONT AND BELOW AVERAGE NORTH OF
THE FRONT.
IN THE EXTENDED FORECAST...FRIDAY THROUGH MONDAY...CONSIDERABLE
MODEL DIFFERENCES FROM THE 00Z SUITE SEEM TO BE CONVERGING A BIT
WITH THE 12Z SOLUTIONS...ALTHOUGH TRUST IN THIS REMAIN TENUOUS.
THE UPPER PATTERN SHOULD EVOLVE TO A MORE ZONAL ORIENTATION...
BUT A FEW RIPPLES IN THE FLOW ARE STILL POSSIBLE. STORM SYSTEM
RESPONSIBLE FOR WED/THUR RAINS SHOULD BE EXITING STAGE EAST EARLY
FRIDAY. BEYOND FRIDAY...HAVE KEPT ANY RAIN CHANCES ON THE LOW
SIDE DUE TO LOW CONFIDENCE IN TIMING ANY PARTICULAR WAVES. AT
THIS POINT...PRESENT INDICATIONS POINT TO NEAR AVERAGE TEMPERATURES.
GAGAN
&&
.AVIATION...
FOR THE 18Z TAFS...STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A
COLD FRONT WILL AFFECT BOTH TERMINALS THROUGH 00Z AT JLN AND 02Z AT
SGF. CEILINGS AND VISIBILITIES WILL BE IFR TO LIFR NEAR
THUNDERSTORMS WITH GENERALLY MVFR CONDITION AHEAD AND JUST BEHIND
THE FRONT. SEVERE STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 50
KTS WITH LARGE HAIL ALSO POSSIBLE. GUSTY SUSTAINED SOUTH WINDS OF
20 TO 30 KTS CAN BE EXPECTED. WINDS WILL SHIFT TO THE WEST AND
NORTHWEST BEHIND THE FRONT WITH VFR CEILINGS EXPECTED AFTER THE
FRONT PASSES. WINDS WILL LIGHTEN UP OVERNIGHT WITH A HIGH OVERCAST
EXPECTED.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 31, 5:16 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 PM CDT MON MAR 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 516 PM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: DAMAGING WIND UP TO 70 MPH. LARGE HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES. FLASH FLOODING. AREAS AFFECTED AND TIMING: NUMEROUS SHOWERS AND THUNDERSTORMS WILL TRACK NORTHEAST ACROSS THE EASTERN OZARKS THIS EVENING AS A COLD FRONT CONTINUES TO SWEEP ACROSS THE AREA FROM WEST TO EAST. AREAS ALONG AND EAST OF A LINE FROM ROLLA TO HARTVILLE TO TANEYVILLE WILL BE MOST PRONE TO EXPERIENCING THIS ACTIVITY THROUGH THIS EVENING. THE RISK FOR SEVERE WEATHER WILL END AFTER THE COLD FRONT MOVES THROUGH THE AREA. AT 500 PM...THE COLD FRONT EXTENDED FROM NEAR OSCEOLA TO CARTHAGE TO ANDERSON IN MISSOURI. THIS FRONT WILL MOVE THROUGH THE HIGHWAY 65 CORRIDOR AFTER 8 PM...CLEARING THE EASTERN OZARKS AFTER MIDNIGHT. DISCUSSION: A SQUALL LINE WITH EMBEDDED SUPERCELLS WILL CONTINUE TO MOVE EASTWARD ACROSS THE EASTERN OZARKS...AFFECTING AREAS ALONG AND EAST OF A LINE FROM ROLLA TO HARTVILLE TO TANEYVILLE. AMPLE MOISTURE...INSTABILITY AND WIND SHEAR WILL BE AVAILABLE TO MAINTAIN THE RISK OF TORNADOES...HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH. THIS LINE OF THUNDERSTORMS IS EXPECTED TO EXIT THE EASTERN OZARKS AFTER 900 PM. IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING IS EXPECTED AS WELL. ONE TO THREE INCHES OF RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS. VERY HEAVY DOWNPOURS OF RAIN WITHIN THIS ACTIVITY WILL LEAD TO RAPID RAINFALL ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT. THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ALONG AND EAST OF A LINE FROM ROLLA TO HARTVILLE TO TANEYVILLE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Mar 31, 4:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL AVA 36.95N 92.66W
03/31/2008 E0.88 INCH DOUGLAS MO EMERGENCY MNGR
&&
JSCHAUMLocal storm report, Mar 31, 4:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
03/31/2008 GREENE MO AMATEUR RADIO
LIMBS DOWN AROUND PARKVIEW HIGH SCHOOL
&&
JSCHAUMLocal storm report, Mar 31, 4:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 N AVA 37.01N 92.66W
03/31/2008 M0.88 INCH DOUGLAS MO EMERGENCY MNGR
HAIL REPORTED MEASURING 0.88 INCHES IN DIAMETER.
&&
KARDELLLocal storm report, Mar 31, 4:55 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD AVA 36.95N 92.66W
03/31/2008 DOUGLAS MO AMATEUR RADIO
LOW WATER CROSSINGS FLOODED.
&&
JSCHAUMLocal storm report, Mar 31, 5:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG LEBANON 37.68N 92.66W
03/31/2008 LACLEDE MO BROADCAST MEDIA
ROOF BLOW OFF A BODY SHOP ON THE NORTHEAST OUTER ROAD IN
LEBANON.
&&
KARDELLLocal storm report, Mar 31, 5:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD FORSYTH 36.68N 93.12W
03/31/2008 TANEY MO AMATEUR RADIO
EASTBOUND LANE OF HIGHWAY 160 IMPASSIBLE TO THE WEST OF
FORSYTH
&&
RUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:35 PM CDT | Areal Flood Warning | SGF | Barry, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 12 hr |
| Mar 30, 11:05 PM CDT | Areal Flood Warning | SGF | Dallas | 9 hr |
| Mar 31, 7:51 AM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 4 more | 12 hr |
| Mar 31, 7:58 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 53 hr |
| Mar 31, 8:22 AM CDT | Tornado Warning | SGF | Jasper, Newton | 53 min |
| Mar 31, 8:42 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 63 min |
| Mar 31, 9:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 61 min |
| Mar 31, 9:26 AM CDT | Tornado Warning | SGF | Cedar, Hickory, Polk, St. Clair | 45 min |
| Mar 31, 9:39 AM CDT | Tornado Warning | SGF | Jasper, Lawrence | 66 min |
| Mar 31, 9:59 AM CDT | Tornado Warning | SGF | Dade, Greene, Polk | 61 min |
| Mar 31, 10:08 AM CDT | Tornado Warning | SGF | Lawrence | 37 min |
| Mar 31, 10:10 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Mar 31, 10:33 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dade, Dallas, Greene, Hickory and 6 more | 6 hr |
| Mar 31, 10:34 AM CDT | Tornado Warning | SGF | Greene | 41 min |
| Mar 31, 10:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 71 min |
| Mar 31, 10:57 AM CDT | Tornado Warning | SGF | Barton, Vernon | 63 min |
| Mar 31, 11:04 AM CDT | Tornado Warning | SGF | Dallas, Polk, Webster | 41 min |
| Mar 31, 11:34 AM CDT | Tornado Warning | SGF | Dallas, Laclede, Webster | 42 min |
| Mar 31, 11:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 64 min |
| Mar 31, 12:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 6 hr |
| Mar 31, 12:07 PM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 21 min |
| Mar 31, 12:08 PM CDT | Tornado Warning | SGF | St. Clair | 55 min |
| Mar 31, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 71 min |
| Mar 31, 12:21 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Mar 31, 12:54 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 81 min |
| Mar 31, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 41 min |
| Mar 31, 1:15 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 6 hr |
| Mar 31, 1:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 70 min |
| Mar 31, 1:45 PM CDT | Tornado Warning | SGF | Cedar, Polk | 21 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 54 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk and 1 more | 75 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence | 73 min |
| Mar 31, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 75 min |
| Mar 31, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 43 min |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Pulaski | 44 hr |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Cedar | 22 hr |
| Mar 31, 3:02 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Oregon, Ozark and 7 more | 6 hr |
| Mar 31, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 71 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 48 min |
| Mar 31, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 77 min |
| Mar 31, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 68 min |
| Mar 31, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 77 min |
| Mar 31, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 72 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 80 min |
| Mar 31, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 78 min |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 66 min |
| Mar 31, 4:59 PM CDT | Tornado Warning | SGF | Ozark | 47 min |
| Mar 31, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 81 min |
| Mar 31, 5:34 PM CDT | Tornado Warning | SGF | Howell | 52 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 76 min |
| Mar 31, 5:52 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan, Pulaski | 39 hr |
| Mar 31, 5:57 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 63 min |
| Mar 31, 6:41 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 38 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.